On the sets of uniqueness of a distribution function of $\{\xi(p/q)^n\}$

Volume 119 / 2005

S. D. Adhikari, P. Rath, N. Saradha Acta Arithmetica 119 (2005), 307-316 MSC: 11J71, 11K06. DOI: 10.4064/aa119-4-1

Authors

  • S. D. AdhikariHarish-Chandra Research Institute
    Chhatnag Road, Jhusi
    Allahabad 211 019, India
    e-mail
  • P. RathHarish-Chandra Research Institute
    Chhatnag Road, Jhusi
    Allahabad 211 019, India
    e-mail
  • N. SaradhaSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image